Alert archive / California / Wind Advisories in 2013
Wind Advisory 47, NWS Los Angeles, CA
NWS Los Angeles, CA issued this wind advisory at May 26, 2013, 3:01 PM PDT. It took effect at May 27, 2013, 12:00 PM PDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- May 26, 2013, 3:01 PM PDT (22:01 UTC)
- In effect from
- May 27, 2013, 12:00 PM PDT
- Expired
- May 26, 2013, 4:25 PM PDT
- In force
- Issued by
- NWS Los Angeles, CA
The text
As transmitted, in the capitals the NWS used until 2016.
255 WWUS76 KLOX 262201 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 301 PM PDT SUN MAY 26 2013 ...PERIODS OF GUSTY WINDS EXPECTED ACROSS PORTIONS OF SOUTHWEST CALIFORNIA THROUGH TUESDAY... .A TIGHTENING SURFACE PRESSURE GRADIENT WILL BRING STRONG AND GUSTY WINDS ACROSS PORTIONS OF THE AREA THROUGH TUESDAY. AREAS AFFECTED BY STRONG WINDS WILL BE THE CENTRAL COAST...SOUTHERN SANTA BARBARA COUNTY...THROUGH THE INTERSTATE 5 CORRIDOR...AND THE ANTELOPE VALLEY. STRONGER WINDS ARE ANTICIPATED ACROSS THE AREA LATE MONDAY AND TUESDAY. CAZ034-035-270145- /O.NEW.KLOX.WI.Y.0047.130527T1900Z-130528T0500Z/ SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST- INCLUDING THE CITIES OF...SAN LUIS OBISPO...PISMO BEACH... MORRO BAY...CAMBRIA...SAN SIMEON...SANTA MARIA...LOMPOC... VANDENBERG 301 PM PDT SUN MAY 26 2013 ...WIND ADVISORY IN EFFECT FROM NOON TO 10 PM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY FOR THE CENTRAL COAST. THIS ADVISORY IS IN EFFECT FROM NOON TO 10 PM PDT MONDAY. * WINDS AND TIMING...NORTHWEST WINDS 15 TO 30 MPH WITH GUSTS TO 40 MPH WILL DEVELOP ON MONDAY AFTERNOON AND PERSIST INTO MONDAY EVENING. * IMPACTS...PATCHY BLOWING DUST AND SAND MAY DEVELOP AND REDUCE VISIBILITIES AT THE BEACHES AND IN THE NIPOMO AREA. HIGHWAYS 1 AND 101 MAY BE IMPACTED BY STRONG CROSS WINDS. DRIVERS OF HIGH PROFILE VEHICLES AND PULLING TRAILERS WILL BE EXPOSED TO CROSS WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. && $$ CAZ059-270145- /O.EXT.KLOX.WI.Y.0046.000000T0000Z-130528T0500Z/ ANTELOPE VALLEY- INCLUDING THE CITIES OF...LANCASTER...PALMDALE 301 PM PDT SUN MAY 26 2013 ...WIND ADVISORY NOW IN EFFECT UNTIL 10 PM PDT MONDAY... * WINDS AND TIMING...WEST WINDS 20 TO 35 MPH WITH GUSTS TO 45 MPH WILL CONTINUE THROUGH MONDAY EVENING. THERE IS A POSSIBILITY THAT WINDS COULD STRENGTHEN FURTHER BETWEEN MONDAY NIGHT AND TUESDAY NIGHT. * IMPACTS...AREAS OF BLOWING DUST MAY REDUCE VISIBILITIES ALONG HIGHWAYS 14 AND 138 AND HIGH PROFILE VEHICLES AND THOSE PULLING TRAILERS WILL BE EXPOSED TO CROSS WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH OR GREATER ARE EXPECTED. && $$ CAZ053-054-270145- /O.EXT.KLOX.WI.Y.0046.130527T0300Z-130528T0500Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON... MOUNT WILSON...SANDBERG 301 PM PDT SUN MAY 26 2013 ...WIND ADVISORY NOW IN EFFECT FROM 8 PM THIS EVENING TO 10 PM PDT MONDAY... * WINDS AND TIMING...NORTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 50 MPH WILL DEVELOP EARLY THIS EVENING AND LAST THROUGH AT LEAST MONDAY EVENING. THE WINDS WILL BE STRONGEST THROUGH THE I-5 CORRIDOR. THERE IS A POSSIBILITY THAT WINDS COULD STRENGTHEN FURTHER BETWEEN MONDAY NIGHT AND TUESDAY NIGHT. * IMPACTS...BLOWING DEBRIS AT TIMES AND CROSS WINDS FOR HIGH PROFILE VEHICLES AND THOSE PULLING TRAILERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH OR GREATER ARE EXPECTED. && $$ CAZ039-052-270145- /O.CON.KLOX.WI.Y.0046.130527T0100Z-130527T1600Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO... CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA... DICK SMITH WILDERNESS AREA 301 PM PDT SUN MAY 26 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM PDT MONDAY... * WINDS AND TIMING...NORTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH WILL DEVELOP THIS EVENING AND LAST THROUGH MID MORNING MONDAY. A STRONGER SUNDOWNER WIND EVENT WILL OCCUR ON MONDAY EVENING. * IMPACTS...BLOWING DEBRIS AT TIMES AND CROSS WINDS FOR HIGH PROFILE VEHICLES AND THOSE PULLING TRAILERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF AT LEAST 35 MPH FOR THE COAST OR AT LEAST 45 MPH FOR THE MOUNTAINS ARE EXPECTED. && $$ HALL
1 follow-up statement
333 WWUS76 KLOX 262325 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 425 PM PDT SUN MAY 26 2013 ...PERIODS OF GUSTY WINDS EXPECTED ACROSS PORTIONS OF SOUTHWEST CALIFORNIA THROUGH TUESDAY... .A TIGHTENING SURFACE PRESSURE GRADIENT WILL BRING GUSTY WINDS ACROSS PORTIONS OF THE AREA THROUGH TUESDAY. AREAS AFFECTED BY STRONGER WINDS WILL BE THE CENTRAL COAST...SOUTHERN SANTA BARBARA COUNTY...THROUGH THE INTERSTATE 5 CORRIDOR...AND THE ANTELOPE VALLEY. STRONGER WINDS ARE ANTICIPATED ACROSS THE AREA LATE MONDAY AND TUESDAY. CAZ034-035-270500- /O.CAN.KLOX.WI.Y.0047.130527T1900Z-130528T0500Z/ /O.EXB.KLOX.WI.Y.0046.130526T2325Z-130527T0500Z/ SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST- INCLUDING THE CITIES OF...SAN LUIS OBISPO...PISMO BEACH... MORRO BAY...CAMBRIA...SAN SIMEON...SANTA MARIA...LOMPOC... VANDENBERG 425 PM PDT SUN MAY 26 2013 ...WIND ADVISORY IN EFFECT UNTIL 10 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM PDT THIS EVENING. THE WIND ADVISORY HAS BEEN CANCELLED. * WINDS AND TIMING...NORTHWEST WINDS 15 TO 25 MPH WITH GUSTS TO 35 MPH WILL CONTINUE THIS AFTERNOON AND PERSIST THROUGH THIS EVENING. WINDS WILL DIMINISH OVERNIGHT...BUT ANOTHER ROUND OF GUSTY NORTHWEST WINDS...POSSIBLY STRONGER WILL OCCUR AGAIN TOMORROW. ANOTHER WIND ADVISORY WILL LIKELY BE NEEDED TOMORROW AFTERNOON. * IMPACTS...PATCHY BLOWING DUST AND SAND MAY DEVELOP AND REDUCE VISIBILITIES AT THE BEACHES AND IN THE NIPOMO AREA. HIGHWAYS 1 AND 101 MAY BE IMPACTED BY STRONG CROSS WINDS. DRIVERS OF HIGH PROFILE VEHICLES AND PULLING TRAILERS WILL BE EXPOSED TO CROSS WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. && $$ CAZ053-054-270500- /O.EXT.KLOX.WI.Y.0046.130527T0500Z-130528T0500Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON... MOUNT WILSON...SANDBERG 425 PM PDT SUN MAY 26 2013 ...WIND ADVISORY NOW IN EFFECT FROM 10 PM THIS EVENING TO 10 PM PDT MONDAY... * WINDS AND TIMING...NORTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 50 MPH WILL DEVELOP LATE THIS EVENING AND LAST THROUGH AT LEAST MONDAY EVENING. THE WINDS WILL BE STRONGEST THROUGH THE I- 5 CORRIDOR. THERE IS A POSSIBILITY THAT WINDS COULD STRENGTHEN FURTHER BETWEEN MONDAY NIGHT AND TUESDAY NIGHT. * IMPACTS...BLOWING DEBRIS AT TIMES AND CROSS WINDS FOR HIGH PROFILE VEHICLES AND THOSE PULLING TRAILERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH OR GREATER ARE EXPECTED. && $$ CAZ059-270500- /O.CON.KLOX.WI.Y.0046.000000T0000Z-130528T0500Z/ ANTELOPE VALLEY- INCLUDING THE CITIES OF...LANCASTER...PALMDALE 425 PM PDT SUN MAY 26 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT MONDAY... * WINDS AND TIMING...WEST WINDS 20 TO 35 MPH WITH GUSTS TO 45 MPH WILL CONTINUE THROUGH MONDAY EVENING. THERE IS A POSSIBILITY THAT WINDS COULD STRENGTHEN FURTHER BETWEEN MONDAY NIGHT AND TUESDAY NIGHT. * IMPACTS...AREAS OF BLOWING DUST MAY REDUCE VISIBILITIES ALONG HIGHWAYS 14 AND 138 AND HIGH PROFILE VEHICLES AND THOSE PULLING TRAILERS WILL BE EXPOSED TO CROSS WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH OR GREATER ARE EXPECTED. && $$ CAZ039-052-270500- /O.CON.KLOX.WI.Y.0046.130527T0100Z-130527T1600Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO... CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA... DICK SMITH WILDERNESS AREA 425 PM PDT SUN MAY 26 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT MONDAY... * WINDS AND TIMING...NORTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH WILL DEVELOP THIS EVENING AND LAST THROUGH MID MORNING MONDAY. A STRONGER SUNDOWNER WIND EVENT WILL OCCUR ON MONDAY EVENING. * IMPACTS...BLOWING DEBRIS AT TIMES AND CROSS WINDS FOR HIGH PROFILE VEHICLES AND THOSE PULLING TRAILERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF AT LEAST 35 MPH FOR THE COAST OR AT LEAST 45 MPH FOR THE MOUNTAINS ARE EXPECTED. && $$ KAPLAN/HALL
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at May 26, 10:35 AM PDT, 4 hours 26 minutes earlier.
Area forecast discussion, May 26, 10:35 AM PDT, 4 hours 26 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1035 AM PDT SUN MAY 26 2013 ...UPDATED AVIATION DISCUSSION... .SYNOPSIS... ONSHORE FLOW WILL KEEP A COOLER THAN NORMAL AIR MASS IN PLACE THROUGH THE MIDDLE OF NEXT WEEK. A WEAK DISTURBANCE WILL PRODUCE GUSTY NORTH TO NORTHWEST WINDS FOR PARTS OF THE AREA TONIGHT. A MOISTURE STARVED COLD FRONT WILL MOVE THROUGH THE REGION MONDAY NIGHT AND TUESDAY...BRINGING A SLIGHT CHANCE OF SHOWERS TO AREAS NORTH OF POINT CONCEPTION. ANOTHER ROUND OF GUSTY NORTH TO NORTHWEST WINDS IS LIKELY AGAIN BEHIND THIS FRONT. A RIDGE OF HIGH PRESSURE MAY BRING WARMER WEATHER LATE NEXT WEEK. && .UPDATE... A DEEP MARINE LAYER REMAINS IN PLACE OVER THE AREA THIS MORNING. KVBG UPPER-AIR SOUNDING INDICATE A 1600 FOOT DEEP MARINE LAYER IN PLACE NORTH OF POINT CONCEPTION DEEPENING TO AROUND 2600 FEET SOUTH OF POINT CONCEPTION FROM THE LATEST AMDAR SOUNDINGS FROM KLAX. THE LATEST FORECAST GUIDANCE LOOKS IN LINE WITH WIND ADVISORY LEVELS WINDS WITH KPMD...KWJF...KSDB ALL INDICATING ADVISORY LEVEL WINDS OCCURRING THROUGH TONIGHT. KSBA-KSMX SURFACE PRESSURE GRADIENTS TIGHTEN THIS EVENING IN THE LATEST MODEL SOLUTIONS TO AROUND -3 MB...BUT THIS LIKELY UNDERDONE AS NAM-WRF SURFACE PRESSURE GRADIENTS WERE TOO WEAK LAST NIGHT. PACKAGE LOOKS IN REASONABLE SHAPE WITH A WIND ADVISORY IN EFFECT FOR GUSTY WINDS DEVELOPING LATER TODAY ACROSS THE LOS ANGELES AND VENTURA COUNTY MOUNTAINS...ANTELOPE VALLEY...AND SOUTHERN SANTA BARBARA COUNTY. FORECAST GUIDANCE LOOKS IN LINE WITH WIND ADVISORY LEVELS WINDS WITH KPMD...KWJF...AND KSDB ALL INDICATING ADVISORY LEVEL WINDS OCCURRING THROUGH TONIGHT. KSBA-KSMX SURFACE PRESSURE GRADIENTS TIGHTEN THIS EVENING IN THE LATEST MODEL SOLUTIONS TO AROUND -3 MB...BUT THIS IS LIKELY UNDERDONE AS THE NAM-WRF SURFACE PRESSURE GRADIENTS WERE TOO WEAK LAST NIGHT. MAIN CONCERN FOR THE PACKAGE IS PLACED WITH THE TROUGH BETWEEN MONDAY NIGHT AND TUESDAY NIGHT. 850 MB MIXING RATIOS REMAIN PRETTY MOIST FOR THE TIME OF YEAR WITH MIXING RATIOS AND PRECIPITABLE WATER VALUES PACKAGE BETWEEN 2 AND 3 STANDARD DEVIATION ABOVE NORMAL. POPS WILL LIKELY BE INCREASED OVER THE CURRENT PACKAGE. ALSO...CONCERN IS GROWING FOR THE POSSIBILITY OF HIGH WIND WARNING LEVEL WINDS THROUGH THE INTERSTATE 5 CORRIDOR AND ACROSS THE ANTELOPE VALLEY BETWEEN MONDAY NIGHT AND TUESDAY NIGHT. THE LATEST NAM-WRF SOLUTIONS INDICATE 40 KNOTS IN THE BOUNDARY LAYER AND 50 KNOTS AT 850 MB. WITH 850 MB THERMAL GRADIENTS APPROACHING 8 DEGREES CELSIUS BETWEEN THE SAN JOAQUIN VALLEY AND THE SOUTH COAST BASIN AND 950 MB THERMAL GRADIENTS APPROACHING 12 DEGREES CELSIUS ACROSS THE SANTA BARBARA COUNTY. CONFIDENCE IS GROWING FOR A HIGH WIND WATCH FOR THE SANTA BARBARA SOUTH COAST AND MOUNTAINS...THE INTERSTATE 5 CORRIDOR...AND THE ANTELOPE VALLEY. && .PREV DISCUSSION... SHORT TERM...MARINE LAYER SHOULD BE A LITTLE DEEPER OVERNIGHT AS THERE WILL BE BETTER ONSHORE FLOW AND A LITTLE MORE CYCLONIC TURNING ALOFT. THE NORTH FLOW SHOULD ALSO PUSH UP SOME NORTH SLOPE CLOUDS WHILE ALSO PREVENTING LOW CLOUDS FROM REACHING THE SBA SOUTH COAST. A WEAK COLD FRONT WILL APPROACH THE AREA MONDAY IT WILL BRING INCREASING CLOUDS TO SLO AND MOST OF SBA COUNTY IN THE AFTERNOON. ALL MDLS ARE NOW HOLDING OFF ANY CHC OF RAIN ASSOC WITH THIS FRONT UNTIL TUESDAY AND REMOVED ALL POPS FROM THE FCST. MAX TEMPS WILL REMAIN BLO NORMAL. THE TROF AXIS WILL PASS THROUGH MONDAY AFTERNOON AND THE WEAK COLD AIR ADVECTION AND UPPER AIR SUPPORT WILL REINFORCE THE NORTHERLY WINDS AND THERE WILL BE A REPEAT OF TONIGHTS WINDS EXCEPT THEY WILL LIKELY BE ABOUT 10 MPH GREATER THAN TONIGHTS. MOSTLY CLOUDY SKIES ARE IN STORE FOR THE AREA ON TUESDAY AS THE WEAK SYSTEM WASHES OUT OVERHEAD. MDLS REALLY BACKED OFF ON THE RAINFALL CHANCES AND THIS MAKES SENSE GIVEN THE TIME OF YEAR. REMOVED ALL MENTION OF RAIN EXCEPT FOR SLO COUNTY AND THE NORTH SLOPES OF THE MTNS. THE CLOUDS AND THE LOW HGTS WILL MAKE TUESDAY THE COOLEST OF THE NEXT 7. THE PASSAGE OF THE WEAK FRONT TUESDAY WILL AGAIN ALLOW FOR ANOTHER BURST OF NORTHERLY WINDS THROUGH THE MTNS AND THE PASSES. LONG TERM...ALL XTND MDLS AGREE THAT THE WEDNESDAY THROUGH SATURDAY FCST WILL BE PRETTY DULL AS THE TROFING PATTERN WILL BE REPLACED BY NORTHWESTERLY FLOW ALOFT. RISING HGTS WILL ALLOW FOR A WARMING TREND. DID NOT INCLUDE MUCH OF A NIGHT THROUGH MORNING MARINE LAYER CLOUD PATTERN AS THE STRATUS HAS BEEN RATHER RELUCTANT TO FORM OVER THE LAST COUPLE OF WEEKS AND DECIDED TO PLAY IT THIS WAY. MAX TEMPS WILL SLOWLY RISE THROUGH THE PERIOD REACHING NORMALS THURSDAY OR FRIDAY. MDLS DISAGREE ABOUT THE SATURDAY FCST WITH THE GFS FORECASTING A RIDGE AND NICE WARM UP WHILE THE EC FORECASTS A WEAKER PATTERN. IN THE SPIRIT OF SUMMER WENT WITH THE WARMER FCST. && .AVIATION...26/1730Z... OVERALL...LOW TO MODERATE CONFIDENCE IN 18Z TAF PACKAGE. LATEST SATELLITE SHOWS SOME STRATOCU OVER THE LAX BASIN...AND CLEAR SKIES ELSEWHERE. THIS STRATOCU SHOULD DISSIPATE BY EARLY AFTERNOON...WITH VFR CONDS FOR ALL TAF SITES THROUGH THIS EVENING. FOR TONIGHT...THE STRATUS FORECAST IS VERY LOW CONFIDENCE. WITH THE 18Z PACKAGE...WENT WITH A PERSISTENCE-TYPE FORECAST...BUT THERE IS AN EQUAL CHANCE OF MORE OR LESS WIDESPREAD STRATUS COVERAGE OVERNIGHT. OTHER ISSUE WILL BE GUSTY WEST TO NORTHWEST WINDS DEVELOPING ACROSS THE AREA THIS AFTERNOON AND TONIGHT. THIS AFTERNOON/EVENING...GUSTY WESTERLY WINDS WILL IMPACT KWJF/KPMD...THEN THE WINDS WILL SHIFT MORE NORTHWESTERLY TONIGHT RESULTING IN LLWS/TURBULENCE ISSUES AT KSBA. KLAX...OVERALL...MODERATE CONFIDENCE IN 18Z TAF. MODERATE TO HIGH CONFIDENCE IN VFR CONDS DEVELOPING THIS AFTERNOON/EVENING. LOW CONFIDENCE IN STRATUS FORECAST TONIGHT...AS MVFR CIGS COULD DEVELOP MUCH SOONER THAN CURRENT 09Z FORECAST...OR NOT AT ALL. KBUR...OVERALL...MODERATE CONFIDENCE IN 18Z TAF. HIGH CONFIDENCE IN VFR CONDS THROUGH THIS EVENING. LOW CONFIDENCE IN STRATUS FORECAST TONIGHT...AS MVFR CIGS COULD DEVELOP MUCH SOONER THAN CURRENT 12Z FORECAST...OR NOT AT ALL. && .LOX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY (SEE LAXNPWLOX). GALE WARNING (SEE LAXMWWLOX). SMALL CRAFT ADVISORY (SEE LAXMWWLOX). HIGH RIP CURRENT RISK (SEE LAXSRFLOX). && PUBLIC...HALL AVIATION...RAT SYNOPSIS...SUKUP/HALL WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, May 26, 3:01 PM PDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 301 PM PDT SUN MAY 26 2013 CAZ034>041-044>046-051>054-059-087-088-547-548-271300- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 301 PM PDT SUN MAY 26 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... THIS AFTERNOON AND TONIGHT GALE FORCE WINDS WILL CREATE HAZARDS FOR BOATERS ON THE OUTER WATERS...THE NEAR SHORE WATERS NORTH OF POINT CONCEPTION...AND THE WESTERN THIRD OF THE SANTA BARBARA CHANNEL. ADVISORY LEVEL WIND GUSTS BETWEEN 35 AND 45 MPH WILL CREATE DRIVING HAZARDS IN THE MOUNTAINS...THE ANTELOPE VALLEY AND THE SANTA BARBARA SOUTH COAST LATER TODAY AND OVERNIGHT. BEACH GOERS WILL FACE AN INCREASED RISK OF HAZARDOUS RIP CURRENTS IN THE SURF AT ALL AREA BEACHES. * WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * GALE WARNING...............SEE WHUS76 KLOX - MWWLOX FOR DETAILS * .DAYS TWO THROUGH SEVEN... MONDAY THROUGH SATURDAY GALE FORCE WINDS WILL CREATE HAZARDS FOR BOATERS ON THE OUTER WATERS...THE NEAR SHORE WATERS NORTH OF POINT CONCEPTION...AND THE WESTERN THIRD OF THE SANTA BARBARA CHANNEL THROUGH TUESDAY NIGHT. ADVISORY LEVEL WIND GUSTS BETWEEN 35 AND 45 MPH WILL CREATE DRIVING HAZARDS IN THE MOUNTAINS...THE ANTELOPE VALLEY...THE CENTRAL COAST AND THE SANTA BARBARA SOUTH COAST MONDAY AND POSSIBLE TUESDAY AND WEDNESDAY AS WELL. * WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * GALE WARNING...............SEE WHUS76 KLOX - MWWLOX FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. HALL
The office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 9:28 PM PDT | Gale Warning | LOX | 7 days |
Nearby
Wind Advisories in California, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.